# SDR ASAA2023080944512

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750343
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT JUST AFT OF STA 767 LBL3 HAS CORROSION AROUND NUTPLATE HOLES. GROUNDED - YES. REMOVED CORROSION .0RIG .063, REMAIN 0 LOSS OF .063.FOUND OUT OF LIMITS IAW B737-900ER SRM 53-00-53.ACCOMPLISHED REPAIR IAW B737-900ER SRM 53-00-53-2R-2.ALODINED IAW B737 900ER SRM 51-20-01.PRIMED IAW SOPM 20-41-02.
